Parametric expressibility of functions of three-valued logic
Algebra i logika, Tome 16 (1977) no. 4, pp. 397-416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_4_a2,
author = {A. F. Danil'chenko},
title = {Parametric expressibility of functions of three-valued logic},
journal = {Algebra i logika},
pages = {397--416},
year = {1977},
volume = {16},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_4_a2/}
}
A. F. Danil'chenko. Parametric expressibility of functions of three-valued logic. Algebra i logika, Tome 16 (1977) no. 4, pp. 397-416. http://geodesic.mathdoc.fr/item/AL_1977_16_4_a2/